Has anyone else wet the bed at night after starting Baclofen?

Answers (1)

19 Jan 2011

Neverblue,
Urinary frequency and urgency are both known side effects of baclofen. Try not drinking too much liquids about 1-2 hurs before bedtime and make sure you go to the restroom right before going to bed. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can somas make you wet the bed?

1 answer 11 May 2010

Hi everyone .I have been on baclofen for about 2 years. Im starting to wean off it because I was?

... injected w/botox yesterday in my neck and back. I soo Hope it works for spasms! My muscles have felt like rocks for so long. Has anyone here ...

7 answers 24 Aug 2012

Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect

Been taking for 3 months. Have any of these side effects been reported? I have been experiencing severe night sweats about 3 times a week,which ...

2 answers 23 Jun 2013

Baclofen with ALS?

I take one half of a baclofen tablet every night for restless legs and have done so since December 2011. I have an ALS diagnosis recently. Is it safe ...

2 answers 18 Sep 2013

Multiple Sclerosis - Clonazepam moving over to Baclofen?

I have been taking Clonazepam for about 2 years, and was recently told that it would be better to switch to Baclofen. Due to my GP leaving the ...

1 answer 6 Oct 2014